# SDR COMA9960183

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64643
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR LIGHTS IS VERY DIM.  REPLACED FLOOR LIGHTING POWER STRIP.
